MAUDE Adverse Event Report: KARL STORZ ENDOVISION CYSTO-URETHRO-FIBERSCOPE

KARL STORZ ENDOVISION CYSTO-URETHRO-FIBERSCOPE
Model Number 11272C1
Medical Device Problem Codes Fracture (1260); Chemical Problem (2893)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device shows a broken sheath.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description broken sheath was not confirmed.The following damages were found during visual and functional investigation: ---the shafts marking rings are brownish discolored.---the sheathing of the shaft is brittle and torn in several places.---the housing and the handle show slight signs of wear.The checklist provided by customer was double checked and evaluated.Due to the damages found and the evaluation of the checklist it can be determined that the reason for the burst shaft is due to non-compliant reprocessing.The failure can be traced back to a user/reprocessing error.The device passed the quality check at the time of delivery.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in section b5.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
Additional information was provided that there was the issue was identified following sterilization procedure and not during the procedure.The broken part does not exist as the sheath was corroded and torn.There was no patient involvment in this event.

Brand Name
CYSTO-URETHRO-FIBERSCOPE
Common Device Name
CYSTO-URETHRO-FIBERSCOPE
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key22717911
Report Number1221826-2025-01364
Device Sequence Number18544613
Product Code FBO
UDI-Device Identifier04048551226100
UDI-Public04048551226100
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K945185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11272C1
Device Catalogue Number11272C1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer08/05/2025
10/27/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date09/03/2025
11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown